# SDR UIEA2025061600779

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 47,174 hours, 6,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024093004
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DR JL EMERGENCY EXIT SIGN (M2995) LIGHT INOP.( 1. REPLACED DR JL EMERGENCY EXIT SIGN (M2995) LIGHT ASSY IAW AIPC 33-51-12-01A REV 89 & WDM 33-51-63 REV 70. 2. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW AMM 33-51-00-715-10J REV 113. THE RESULT WAS SATISFACTORY. )
